# SDR 2002UALA01245

- Difficulty date: July 29, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 37,414 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR CREASE BEAM I/B CHORD HAS SURFACE CORROSION STATION 310 TO STATION 365 RBL 63.  MAJOR REPAIR ACCOMPLISHED.  REPLACED CREASE BEAM I/B CHORD.
